# SDR AUS20010972

- Difficulty date: August 29, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: PLE94397
- Condition: Disconnected
- Location: Engine Accessory
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX DECOUPLED PREVENTING ACCESSORIES FROM OPERATING.
